# SDR 2008UALA00051

- Difficulty date: January 3, 2008
- Submitted: March 17, 2008
- Operation: Air carrier
- Aircraft: N799UA
- Make and model: Boeing 777222
- Aircraft serial: 26926
- Aircraft time: 42,984 hours, 6,497 cycles
- Engine: Pwa PW4090
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 8220006103
- Condition: Shorted
- Location: Autopilot Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

NO LAND 3 DEGRADATION IN AUTOLAND SYSTEM PRIOR TO APPROACH (BEFORE LAND 3 AUTOLAND STATUS ANNUNCIATION).  AUTOPILOT FLIGHT DIRECTOR COMPUTER (RIGHT) A LIVE CIRCUIT IS OPEN OR SHORTED.  REPLACED AFDC RT.  RT LRU TEST PASSED.  RETURNED TO CAT 3 STATUS.  AC OK FOR SERVICE.
